MAUDE Adverse Event Report: SONENDO SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER

SONENDO SONENDO GENTLEWAVE SYSTEM; ULTRASONIC SCALER
Model Number FG-002-00001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Fluid Discharge (2686)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The procedure was on patient's upper molar with large mucus cyst above root.The doctor said he followed the recommended guidelines and when he was 90 seconds into the naoci cycle, the patient raised her hand and said that she had felt a shooting pain and tasted fluid draining in her mouth.The pain resolved quickly but the drainage continued.The dr.Discontinued the use of the gentlewave and rinsed with distilled water.The drainage persisted, no bleeding was noted but the dr.Was unable to stop the drainage so he medicated the tooth and sent the patient to an ent in the building.The pain did resolve prior to the patient leaving the office but some swelling was noted.The ent did a ct and noted that everything looked the same as the original cbct done by the dr (infection at root) with exception that the mucus cyst was no longer present.Patient was sent home with antibiotics, pain meds and steroids.Patient returned a week later, swelling resolved; patient denied any issues, tooth was cleaned and obturated.No further complaint.

Brand Name
SONENDO GENTLEWAVE SYSTEM
Common Device Name
ULTRASONIC SCALER
Manufacturer (Section D)
SONENDO
26061 merit circle, suite 102
laguna hills, ca
MDR Report Key9736218
Report Number3010817521-2020-00001
Device Sequence Number1974245
Product Code ELC
UDI-Device Identifier00858395006226
UDI-Public00858395006226
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-002-00001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2019
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;